Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 145, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 5, 2014, 8:09 AM CDT for Montgomery County, Wilson County, Kansas. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2014, 8:09 AM CDT (13:09 UTC)
- Expired
- Jun 5, 2014, 8:37 AM CDT
- In force
- 28 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Montgomery County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 124 km from the middle of the area, began a volume at 13:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 8:12 AM CDT | TSTM WND GST 60 | Coffeyville Arpt, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 4:46 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 583 J/kg
- Mixed-layer CIN
- -346 J/kg
- Mixed-layer LCL
- 1170 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
054
WUUS53 KICT 051309
SVRICT
KSC125-205-051415-
/O.NEW.KICT.SV.W.0145.140605T1309Z-140605T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
809 AM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
WILSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 915 AM CDT
* AT 807 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ERIE TO 5 MILES NORTH OF MOUND VALLEY TO COFFEYVILLE
TO CANEY...AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN MONTGOMERY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 9595 3701 9596 3734 9595 3740 9589
3771 9573 3771 9552 3700 9553
TIME...MOT...LOC 1309Z 297DEG 45KT 3754 9530 3727 9541
3706 9557 3695 9589
HAIL...<.75IN
WIND...70MPH
$$
COOK2 follow-up statements
161
WWUS53 KICT 051331
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
831 AM CDT THU JUN 5 2014
KSC125-205-051415-
/O.CON.KICT.SV.W.0145.000000T0000Z-140605T1415Z/
MONTGOMERY KS-WILSON KS-
831 AM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN WILSON
AND MONTGOMERY COUNTIES UNTIL 915 AM CDT...
AT 828 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF MCCUNE TO OSWEGO TO 8 MILES SOUTH OF
EDNA TO 11 MILES SOUTHEAST OF WANN...AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS THE WARNED AREA. STRONG WINDS BEHIND THE MAIN
LINE OF STORMS ALSO CONTINUES.
&&
LAT...LON 3699 9595 3701 9596 3734 9595 3740 9589
3771 9573 3771 9552 3700 9553
TIME...MOT...LOC 1330Z 297DEG 45KT 3742 9500 3715 9512
3694 9528 3683 9560
HAIL...<.75IN
WIND...70MPH
$$
COOK491
WWUS53 KICT 051337
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
837 AM CDT THU JUN 5 2014
KSC125-205-051348-
/O.CAN.KICT.SV.W.0145.000000T0000Z-140605T1415Z/
MONTGOMERY KS-WILSON KS-
837 AM CDT THU JUN 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WILSON AND MONTGOMERY
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3699 9595 3701 9596 3734 9595 3740 9589
3771 9573 3771 9552 3700 9553
TIME...MOT...LOC 1338Z 297DEG 45KT 3737 9489 3710 9501
3689 9517 3678 9549
$$
COOKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 5:46 AM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jun 5, 5:46 AM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 546 AM CDT THU JUN 5 2014 ...UPDATED FOR 12Z AVIATION DISCUSSION... .MESOSCALE DISCUSSION... ISSUED AT 514 AM CDT THU JUN 5 2014 SEVERAL CLUSTERS OF PROGRESSIVE WIND PRODUCING STORMS AND SOME WITH VERY LARGE HAIL...POSSIBLY WIND DRIVEN...CONTINUE TO AFFECT CENTRAL KANSAS. DESTRUCTIVE WINDS OF NEAR 75 MPH HAVE ALREADY BEEN REPORTED AS WELL AS UP TO BASEBALL SIZE HAIL. VERY HEAVY RAINFALL AND REPEAT STORM CORES WILL PRODUCE MINOR LOWLAND FLOODING AS WELL. THE SOUTHERN EDGE OF THIS COMPLEX STILL LOOKS TO AFFECT AT LEAST THE NORTHERN PART OF THE WICHITA METRO AREA AND PERHAPS A BIT FURTHER SOUTH OVER THE NEXT COUPLE OF HOURS. KED && .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 246 AM CDT THU JUN 5 2014 PROGRESSIVE DERECHO DEVELOPING ACROSS FAR WESTERN KANSAS WHICH WILL IMPACT PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS EARLY THIS MORNING. RADAR TRENDS SUGGEST THE HRRR AND RAP ARE TOO FAR NORTH WITH THE TRACK WHICH SUGGESTS IMPACT AS FAR SOUTH AS THE WICHITA METRO LOOKS REASONABLE WITH SOUTHERN EXTENT OF WATCH 226. DESTRUCTIVE WINDS IN EXCESS OF 75 MPH WINDS ARE EXPECTED WITH THE MESO/BOWING SEGMENT. WIND DRIVEN HAIL IS POSSIBLE...HOWEVER HAIL SIZE IS MORE LIKELY TO BE GOLF BALL OR LESS...THOUGH COULD STILL RESULT IN AREAS OF SIGNIFICANT DAMAGE IF COINCIDENT WITH SWATH OF STRONG WINDS. LOCALLY HEAVY RAINFALL COULD PRECEDE THE MAIN CONVECTIVE WIND STORM...ALONG THE WARM ADVECTION FEEDER ARM OF CONVECTION WHICH HAS DEVELOPED ACROSS CENTRAL KANSAS. THE MESOSCALE COMPLEX WILL MOVE QUICKLY INTO EAST CENTRAL AND SOUTHEAST KANSAS BY MID TO LATE MORNING. EXPECT SOME SUBSIDENCE IN THE WAKE OF THIS SYSTEM INTO THE AFTERNOON...MAINLY ACROSS CENTRAL KANSAS. LATEST SHORT TERM MODELS AND IMPLICATIONS OF THE MESOSCALE OUTFLOW LATER TODAY...SUGGEST THE BETTER CHANCES FOR CONVECTION THIS EVENING AND TONIGHT MAY RESIDE CLOSER TO THE OKLAHOMA BORDER OR INTO FAR NORTHERN OKLAHOMA. A MORE DISCERNIBLE SHORTWAVE ALOFT IS EXPECTED TO MOVE ACROSS THE CENTRAL PLAINS AGAIN ON FRIDAY NIGHT...WHICH SHOULD SUPPORT ANOTHER LARGER SCALE MESO-CONVECTIVE SYSTEM THAT WILL IMPACT MUCH OF THE FORECAST AREA WITH SEVERE WEATHER AND ALSO HEAVY RAINFALL. THE REMAINDER OF THE WEEKEND LOOKS VERY ACTIVE WITH EPISODAL SEVERE WEATHER AND HEAVY RAINFALL...THOUGH DAILY TRENDS ON PLACEMENT AND MODE WILL REMAIN SOMEWHAT CHALLENGING DUE TO MESOSCALE INFLUENCES IN THE PRECEDING 12 TO 24 HOURS. DARMOFAL .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 246 AM CDT THU JUN 5 2014 LITTLE IF ANY ADJUSTMENT TO THE OUTER PERIODS WITH THIS FORECAST UPDATE DUE TO HIGHER IMPACT AND FOCUS ON SHORT TERM WEATHER. KED && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 545 AM CDT THU JUN 5 2014 CLUSTER OF PROGRESSIVE SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL CONTINUE TO MOVE EAST-SOUTHEAST FROM CENTRAL INTO SOUTHEAST KANSAS THIS MORNING. SHOWERS AND STORMS MAY FESTER ACROSS SOUTHEAST KANSAS INTO MIDDAY HOWEVER THE SEVERE RISK WILL DIMINISH BY EARLY AFTERNOON. AREAS OF MVFR CIGS MAY PERSIST FOR A TIME IN THE WAKE OF THIS COMPLEX OF STORMS WITH VERY CHAOTIC AND VARIABLE WINDS. CHANCES FOR RENEWED CONVECTION IS POSSIBLE LATE TODAY OR INTO TONIGHT...THOUGH COVERAGE AND INTENSITY IS NOT EXPECTED TO BE AS GREAT. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 86 69 83 68 / 70 60 50 80 HUTCHINSON 84 67 82 67 / 80 60 40 80 NEWTON 82 67 81 66 / 90 60 40 80 ELDORADO 82 67 80 67 / 80 60 50 80 WINFIELD-KWLD 87 69 83 69 / 60 60 50 80 RUSSELL 82 64 82 65 / 80 40 30 70 GREAT BEND 83 65 82 65 / 80 60 40 80 SALINA 82 66 82 66 / 80 30 30 80 MCPHERSON 83 66 81 66 / 90 50 40 80 COFFEYVILLE 85 69 82 69 / 60 60 60 70 CHANUTE 81 68 81 67 / 70 60 50 70 IOLA 80 67 80 67 / 80 60 50 70 PARSONS-KPPF 84 68 82 68 / 70 60 60 70 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 5, 4:28 AM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 428 AM CDT THU JUN 5 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-060845- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 428 AM CDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF SEVERE THUNDERSTORMS WILL MOVE EAST ACROSS CENTRAL AND PORTIONS OF SOUTH CENTRAL KANSAS EARLY THIS MORNING. THESE STORMS WILL BE CAPABLE OF DESTRUCTIVE WINDS IN EXCESS OF 70 MPH AND LARGE HAIL UP TO TENNIS BALL SIZE. WIND DRIVEN LARGE HAIL IS POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED...ESPECIALLY ALONG AND NORTH OF HIGHWAY 50 THIS MORNING. CHANCES FOR THUNDERSTORMS WILL CONTINUE LATER TODAY AND INTO TONIGHT. A RISK FOR SEVERE STORMS AND HEAVY RAINFALL WILL EXIST MAINLY ACROSS SOUTHEAST KANSAS AND NEAR THE OKLAHOMA BORDER IN SOUTH CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE ON FRIDAY AND THROUGH THE WEEKEND. THE BETTER LIKELIHOOD WILL BE DURING THE EVENING AND OVERNIGHT HOURS...WHEN COMPLEXES OF THUNDERSTORMS ARE EXPECTED TO MOVE EASTWARD ACROSS THE AREA. A RISK FOR SEVERE STORMS AND HEAVY RAINFALL WILL REMAIN IN THE FORECAST THROUGH AT LEAST SATURDAY NIGHT. CHECK LATER OUTLOOKS FOR MORE SPECIFIC DETAILS ON THE DAILY SEVERE WEATHER RISKS. CHANCES FOR THUNDERSTORMS WILL DECREASE BY EARLY NEXT WEEK BUT CONTINUE TO LINGER ACROSS MUCH OF THE AREA. IT IS TOO EARLY TO SPECULATE ON THE RISK FOR ORGANIZED SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED UNTIL MID-MORNING FOR LOCATIONS ALONG AND WEST OF A SALINA TO WICHITA LINE. SPOTTER ACTIVATION IS ALSO POSSIBLE LATER TODAY OR EARLY TONIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED
In the hours before
Local storm report, Jun 5, 7:33 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
733 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM TSTM WND GST 10 W SEVERY 37.62N 96.41W
06/05/2014 E60 MPH GREENWOOD KS LAW ENFORCEMENT
&&
VJPLocal storm report, Jun 5, 7:38 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
738 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM HEAVY RAIN 3 SE MCPHERSON 38.34N 97.62W
06/05/2014 M3.00 INCH MCPHERSON KS AMATEUR RADIO
&&
VJPLocal storm report, Jun 5, 7:46 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
746 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM HAIL MADISON 38.13N 96.14W
06/05/2014 M1.00 INCH GREENWOOD KS TRAINED SPOTTER
PEA TO QUARTER SIZED HAIL IN ADDITION TO 1.90 INCHES OF
RAIN
&&
MWMLocal storm report, Jun 5, 7:59 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
759 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM NON-TSTM WND GST 1 S GENESEO 38.50N 98.15W
06/05/2014 M73 MPH RICE KS CO-OP OBSERVER
0726 AM NON-TSTM WND GST SALINA AIRPORT 38.80N 97.65W
06/05/2014 M66 MPH SALINE KS ASOS
&&
VJPLocal storm report, Jun 5, 8:05 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
805 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM TSTM WND DMG YATES CENTER 37.87N 95.74W
06/05/2014 WOODSON KS CO-OP OBSERVER
2 INCH DIAMTER TREE LIMBS DOWN AND POWER OUT
&&
MWMLocal storm report, Jun 5, 8:06 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
806 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 AM FLOOD 11 NW EUREKA 37.94N 96.43W
06/05/2014 GREENWOOD KS LAW ENFORCEMENT
LAW ENFORCEMENT FLOODING AT 260TH STREET AND EAST OF H
ROAD. ALSO REPORTS OF FLOODING ON KANSAS HIGHWAY 99.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 10:47 PM CDT | Special Weather Statement | ICT | Labette | 58 min |
| Jun 5, 2:34 AM CDT | Special Weather Statement | ICT | Barton | 41 min |
| Jun 5, 3:15 AM CDT | Special Weather Statement | ICT | Barton | 45 min |
| Jun 5, 3:34 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Rice | 56 min |
| Jun 5, 3:40 AM CDT | Special Weather Statement | ICT | Russell | 50 min |
| Jun 5, 4:06 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 54 min |
| Jun 5, 4:15 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice | 60 min |
| Jun 5, 4:25 AM CDT | Areal Flood Warning | ICT | Barton | 5 hr |
| Jun 5, 4:51 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 54 min |
| Jun 5, 4:52 AM CDT | Severe Thunderstorm Warning | ICT | Marion | 68 min |
| Jun 5, 4:59 AM CDT | Severe Thunderstorm Warning | ICT | Harvey | 61 min |
| Jun 5, 5:03 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 57 min |
| Jun 5, 5:04 AM CDT | Areal Flood Warning | ICT | Rice | 5 hr |
| Jun 5, 5:07 AM CDT | Areal Flood Warning | ICT | McPherson | 5 hr |
| Jun 5, 5:09 AM CDT | Severe Thunderstorm Warning | ICT | McPherson | 51 min |
| Jun 5, 5:31 AM CDT | Severe Thunderstorm Warning | ICT | Saline | 59 min |
| Jun 5, 5:35 AM CDT | Severe Thunderstorm Warning | ICT | McPherson | 44 min |
| Jun 5, 5:40 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase | 62 min |
| Jun 5, 5:42 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 58 min |
| Jun 5, 5:47 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Rice | 18 min |
| Jun 5, 5:56 AM CDT | Severe Thunderstorm Warning | ICT | Marion, Reno | 47 min |
| Jun 5, 6:08 AM CDT | Areal Flood Warning | ICT | Marion | 5 hr |
| Jun 5, 6:17 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sumner | 58 min |
| Jun 5, 6:19 AM CDT | Severe Thunderstorm Warning | ICT | Chase, Greenwood | 56 min |
| Jun 5, 6:30 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 15 min |
| Jun 5, 6:45 AM CDT | High Wind Warning | ICT | Chase, Ellsworth, Lincoln, McPherson, Marion, Russell and 1 more | 3 hr |
| Jun 5, 6:46 AM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 27 min |
| Jun 5, 6:48 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 57 min |
| Jun 5, 7:12 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 48 min |
| Jun 5, 7:18 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson, Woodson | 57 min |
| Jun 5, 7:41 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 36 min |
| Jun 5, 7:45 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Neosho | 60 min |
| Jun 5, 7:59 AM CDT | Areal Flood Warning | ICT | Allen, Elk, Greenwood, Labette, Neosho, Wilson and 1 more | 5 hr |
| Jun 5, 8:39 AM CDT | Severe Thunderstorm Warning | ICT | Labette | 36 min |
| Jun 5, 9:44 AM CDT | Special Weather Statement | ICT | Wilson | 31 min |
| Jun 5, 12:47 PM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Wilson, Woodson | 5 hr |
| Jun 5, 3:32 PM CDT | River Flood Warning | ICT | Labette, Neosho | 39 hr |
| Jun 5, 3:32 PM CDT | River Flood Warning | ICT | Cherokee, Labette | 57 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.